# SDR CA091211002

- Difficulty date: December 9, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,909 hours
- Engine: Pwa JT15D4
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Torque Tube
- Component: Torque Tube, Cessna
- Component part number: 55421028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSP OF THE NOSE WHEEL WELL, A CRACK WAS VISUALLY OBSERVED ON ONE OF THE WELDS SECURING THE 2 NUT PLATE BRACKETS TO THE TORQUE TUBE ASSY.  TORQUE TUBE WAS REMOVED AND FPI WAS CARRIED OUT TO VERIFY THE CRACK.
